1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

accu check spirit combo highs @ low blood sugars

Discussion in 'Insulin Pump Forum' started by vic hill, Dec 12, 2017.

  1. vic hill

    vic hill Type 1 · Well-Known Member

    Messages:
    245
    Likes Received:
    165
    Trophy Points:
    83
    Hallo
    can any one tell me if they have my sort of problems
    history 6o years on from day one of insulin 1957 long term diabetes people will know over time some injection sites get lumps and are ni on impossible to use in my case arms and legs are not go sites for injections or pump needle
    one of the problems i have is i cannot get on teflon/plastice type needles have tried but just not for me so i keep on with steel needle s 8 mm now
    grumpy day on monday bs 9.6 before breakfast had 30 carbs so insulin 2 .6 working in house painting had coffee about 11 1 digestive biscuit no bolus taken the light lunch then blood sugar before 12-30 17.5 forgot to take bolus for biscuit would have only been 1 unit why 17.5 change pump needle and site to right side of tummy give a bolus 5 units worked out on the basis of one unit of insulin will bring b/s down by 2 so say 18 give 5 units insulin will reduce b/s by 10 to 8 by 3 hours so now a snack as it is midday 15 gram snack 1 unit of insulin
    and by tea time i was back down to 6 b/s
    another time this week blood sugar hit 20 this time syringe of ten units of insulin got back down in 5 hours
    has been a problem now for last 2 years got use to but it is very very difficult to understand as the pump does not give a warning but as you all know i have an odd symptoms when going high and when low my eyes start find looking at things get blurring
    well that my lot for today take care all good night vic
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook